| Catalog Number |
242137 |
| Medical Device Problem Codes |
Crack (1135); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Then, depuy synthes team forwarded the device to henke-sass wolf and an investigation was conducted by henke-sass wolf with the following results: the distal end was damaged, the entire product showed signs of wear in the form of scratches and dents.Defective optical components were found.The last optical component was also cracked.Lateral or distal impacts can damage optical components.The defective optical components prevent clear imaging.The devices are checked against specifications before shipping.It is therefore assumed that the device was shipped in perfect conditions.The damages to the product were caused by the customer.The overall complaint was confirmed as the observed condition of the 4k epscp scp,4.0,30,167,mitek would have contributed to the complained device issue.Based on the investigation findings, a definite potential cause could be traced to the user.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device and no non-conformances were identified.E1: the reporters complete facility address was not provided.
Event or Problem Description
It was reported that during evaluation of the device, it was determined that the 4k c-mnt scp,4.0,30,167, mitek device had poor image quality.It was initially reported that the device had a crack in the mirror at the tip of the device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.